# SDR DL76L021257

- Difficulty date: October 28, 2002
- Submitted: October 30, 2002
- Operation: Air carrier
- Aircraft: N182DN
- Make and model: Boeing 767332
- Aircraft serial: 25987
- Aircraft time: 47,728 hours, 7,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON ETOPS L/O CHECK, FOUND EXTERIOR EMERGENCY LIGHT BY 2L DOOR INOP.  RELAMPED EXTERIOR LIGHT, OPERATION NOW NORMAL.
